# SDR DALA2018071904568

- Difficulty date: July 19, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 64,180 hours, 23,877 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION, CRACKED BEAM STA 700 RBL=24.75 AT PAX CABIN FLOOR STRUCTURE (CPAX). BEAM STA 700 RBL=24.75 WAS REPAIRED PER SRM 53-00-51 REPAIR. 7.
